Announcement

Collapse
No announcement yet.

please help

Collapse
X
  •  
  • Filter
  • Time
  • Show
Clear All
new posts

  • 2NDFLOOR
    replied
    Hi there, glad you reached out. So medications can affect your libido, but this is a matter that you should discuss with your psychiatrist or doctor (whomever prescribed you). Maybe start to exercise for some sort of release of endorphins and to increase serotonin it might help to reduce stress about anything. Here is info about how exercise can help with depression and anxiety https://adaa.org/living-with-anxiety...ss-and-anxiety. Now about your parents restricting things that is something that you would have to discuss with them since and unfortunately they have that power being your parents. If you want to talk about this or anything please text or call 2NDFLOOR anytime at 888-222-2228.

    Leave a comment:


  • Guest's Avatar
    Guest started a topic please help

    please help

    I'm 17 and AFAB (transmasculine), and ever since I went on antidepressants it's been really hard for me to orgasm (taking 4+ hours), even with a showerhead and water. I don't even do it that often, maybe once every week or two, because it's so frustrating - but I kind of need to, you know? I'm normally on my phone reading fanfiction while I masturbate, but my parents are going to make me re-enact Screen Time (I had disabled it) on my phone and won't let me have it back until I do. I would be fine with them just restricting games and social media, but don't want them to restrict browsers for obvious reasons. I feel trapped and more miserable than usual, and I don't know what to do.
Previously entered content was automatically saved. Restore or Discard.
Auto-Saved
Mad :mad: Wink ;) Stick Out Tongue :p Confused :confused: Smile :) Frown :( Embarrassment :o Big Grin :D Roll Eyes (Sarcastic) :rolleyes: Cool :cool: EEK! :eek:
x
Insert: Thumbnail Small Medium Large Fullsize Remove  
x
x

Please enter the six letters or digits that appear in the image below.

Registration Image Refresh Image
Working...
X